# SDR UALA2012040502119

- Difficulty date: April 4, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 58,324 hours, 21,802 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part serial: 17WV2
- Condition: Faulty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM IN FLIGHT.  DOOR R AFT CABIN.  LASTED 1 MINUTE.  DOORS PAGE SHOWED OPEN.  REPEAT GRIPE.   REPLACED SENSOR 17WV2 & ADJUSTED PER MM, CHECKED GOOD.
